# SDR 96ZZZX4735

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aerohp Maintenance LLC, repair station YWYR832L
- Aircraft: N732TG
- Make and model: Cessna T210M
- Aircraft serial: 21061757
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: VR500
- Condition: Failed
- Location: Dc System
- Part time: 1,700 hours
- Component: Auxilec
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REGULATOR FIELD LINE WENT TO FULL VOLTAGE CONDITION CAUSING OVERVOLTAGE PROTECTION TO DISABLE SYSTEM.  REPLACED VOLTAGE REGULATOR TO SOLVE PROBLEM.
